Endometriosis UK

Zoladex 3month injection - side effects

Started zoladex in September 17, first 3 weeks was ‘fine’ taking with the HRT. Then came random super heavy bleeding and immense pain to the point I was shaking and grey. Given medication to slow bleeding and pain relief ... stopped after 8 days. Second injection all month didn’t take HRT felt great hot flushes but nothing major. Nausea I had early on in month 1 gone. Month three same as month 2. Then changed to 3 month 10.8 injection of Zoladex in December as I couldn’t take the injections after person who did month 3 really bruised me and I was going away and would need it before I came home... now I’m 1/2 way through this 3 month injection I am still not taking the hrt out of fear of bleeding like I did before but I’m now consistently nauseous or being sick in the evenings/middle of the night. I am very hot at the time I didn’t know if this was my body reacting to the hot flushes? Has anyone else had this?

1 Reply
oldestnewest

Hi,

I am really sorry to hear you are struggling.

I had a very similar experience with zoladex. What I did was keep a diary of symptoms and would take it every time I had my next injection and we would discuss if I wanted to continue etc. There were a few occasions where I had different symptoms or a really bad day and I always ran it past my GP just in case. In the end I came off them as the side affects outweighed the effect of the zoladex but others find zoladex really works for them.

Best Wishes,

M Mary, Endometriosis UK

Reply

You may also like...